I have been taking 8-10 Lortab 10's for two years. I quit cold turkey on Sunday and the vomitting was so intense today that I just took 2. I'm thinking that tapering may not be so god awful. I am a military mom of three that works full time and my husband is gone. I have to be able to function, please help me with a tapering schedule!!!
Hi lostnlife, Tapering off is no fun to start but sounds like it may be necessary, from experience my friend--- if you are taking 8-10 a day you may want to start here--take 4-6 a day for 3 days then take 2-4 a day for 3 days and continue dropping by 2 a day until down to none especialy if you are a military mom I am sure it is hard to find care for the kids if you can get help for the children if any then you can drop by 4-6 a day till done just in case you get sick again children won't bug you, hot baths could help and keep flushing your body with plenty of water about a gallon or more a day and if you get any diarrhea then you can use Immodium as needed according to directions, the hot baths will help relax you and may take care of any cramping you may experience or any restlessness as well, good luck my dear and let me know how you do if you don't mind. This site is good for emotional support as well. Take care, marjorie zych
- Lortab Information for Consumers
- Lortab Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lortab (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Aug 2009 • 1 answer
Posted 11 May 2011 • 10 answers
Posted 25 Jul 2011 • 2 answers
Posted 5 Mar 2015 • 3 answers
Posted 31 Mar 2015 • 1 answer